# SDR AALA20100520TUL08

- Difficulty date: May 20, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 56,687 hours, 29,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE NUMBER 1 SLAT HAS A DENT.  REWORKED DENTED AREA TO BE WITHIN LIMITS.  DYE CHECKED AREA AND NO CRACKS FOUND PER ESO 80117.  CLEARANCE TO INSTALL PANEL PER ESO 80117.
